# SDR DALA2017022601578

- Difficulty date: February 24, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 69,989 hours, 52,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 18 D-E AND 28-D-E INOPERATIVE.  REPLACED THE LIGHT ASSY.   REPLACED THE LIGHTT EXTENSION 28 D-E.  TESTED NORMAL.
